GE Medical - Page 8 - Recent Questions, Troubleshooting & Support


Fibroadenoma is a benign tumour. Its not dangerous. Its only need to be controled from time to time with ultrasound and thats all. U dont need biopsy. And u have nothing to worry about. If, and only if, ulstrasound shows some changes, doctors can act quickly and give your right treatment. Your chance for surviaval are very very high but only if u are disciplined and go regulary to exams and controls. I wish u all the best.

Medical | Answered on Oct 07, 2018


I have just reviewed the service manual and unit operating instructions. There is no data available related to error codes. Since this is a medical device, recommend contacting a qualified service provider for assistance.

Medical | Answered on Oct 03, 2018


FIXYA unpaid volunteers are not licensed to practice medicine over the internet.

please contact a medical professional.

If you can't do so, contact a trusted relatiave or friend to assist you in seeking medical attention.

Do not rely on the internet when someone's health is in danger.

Medical | Answered on Sep 30, 2018


Subsupine. position when a patients head is below the heart, commonly used in emergency situations Patient and Dentist Chair positions in Dentistry

Medical | Answered on Sep 29, 2018


fixya site is not a medical forum
immunadue is nothing more that a vitamin supplement and would be unlikely to cause bleeding from the nose
nose bleeds can be form high blood pressure , objects up the nose ( fingers) , nasal infections and the like that puts stress on the fine capillaries in the nasal passages
Best go see your doctor for a proper diagnosis and a health check

Medical | Answered on Sep 13, 2018


Press any program button, hold it down, then turn on the power switch. Release it after 2 secs.

Medical | Answered on Aug 01, 2018


There are a lot of positive side-effects and the negative side-effects only occur when taken in higher doses than the recommended, or they take it with caffeine and certain medications and supplements. If taken incorrectly, it is known to cause things like insomnia or heart palpitations. There's some great information online on how to use it safely (source: ow) and correctly.

Medical | Answered on Jul 30, 2018


Please be more specific. What is the Make and model number of your machine? Are you still having this issue? If you restart from stop, exactly what happens? This info is needed for proper troubleshooting.

Medical | Answered on Apr 29, 2018


This is not an Ink printer, it's probably a thermal stylus which is very delicate and breaks easily. You must also be using the correct paper as not "any" paper will due. Do NOT touch this printer as it gets very hot and like I said is very delicate. May also want to check the battery although I doubt it's a battery issue.

Medical | Answered on Apr 29, 2018


If it's popping the breaker it is drawing too many amps on startup. This being a treadmill, I would think it's dirty inside or around the rollers. I would first check for any dirt, hair or debris from around the rear roller as this is readily accessible but it probably won't solve the problem totally. You will probably have to have the cover taken off, vacuum out the best you can. Possibly get some "canned air" and blow the unit out. Check your manual for lubrication areas and apply as needed. This should take care of your issue but will need done periodically for preventive maintenance. Depending on use and environmental circumstances, this should be done once per year or so. Keep the area around it as clean as possible and lubricate per manual.

Medical | Answered on Apr 29, 2018


you have to know the countries to get a comparison
In Australia with medicare and private health , an out of pocket for a knee replacement may be $5,000.00 AUD where as in USA for the same operation could exceed $130,000.00 US with no private insurance

Medical | Answered on Apr 27, 2018


You should really ask your physician questions such as this, but see the link. I have changed the posting category to 'Medical'.

what would cause t4 levels jump from 903 to 11 140 Google Search

Medical | Answered on Apr 09, 2018


check that by googling for the instruction book on the internet.

Medical | Answered on Mar 27, 2018


Your thyroid controls a lot of functions. You should not be off the medication unless advised by a physician.

hyperthyroiderism Google Search

Medical | Answered on Mar 25, 2018


dont you think you should ask a doctor this question and not the internet???

Medical | Answered on Mar 24, 2018


call craftmatic

Medical | Answered on Mar 19, 2018

Not finding what you are looking for?
GE Logo

35 questions posted

Ask a Question

Usually answered in minutes!

Top GE Medical Experts

Marvin
Marvin

Level 3 Expert

85239 Answers

Brad Brown

Level 3 Expert

18338 Answers

Harrie

Level 3 Expert

6740 Answers

Are you a GE Medical Expert? Answer questions, earn points and help others

Answer questions

Manuals & User Guides

Loading...